# SDR P5CA2015082700107

- Difficulty date: August 24, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 6,233 hours, 1,487 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Part number: 1826M58G01
- Part serial: NIL
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK, NR 1 ENGINE LT STARTER DUCT SUPPORT BRACKET CRACK AT LOWER LINK SIDE.  AMM 70-50-001, REV 112, REPLACE NR 2 ENGINE LT STARTER DUCT SUPPORT BRACKET WITH SERVICEABLE PARTS.  CONDITION CHECK NORMAL.
